I gain weight after wearing body underwear, what is the reason?

by:LADYMATE     2022-08-05
Reasons for getting fatter after wearing the product: 1. After taking diet pills, the organs are unbalanced, and the liver and kidneys are damaged. Wearing our product power stone accelerates microcirculation and excretes toxins from the body. However, because of the use of diet pills, the liver and kidneys have poor detoxification and metabolism. As a result, the energy stone excretes the deposited toxins and accumulates on the skin of the body, and the body will become more fat. The solution is to continue to wear it. The whole body is adjusted three times a day, and the liver and gallbladder meridians are tapped. The daily diet is mainly green vegetables. Food and water are forbidden, drink 8 cups of 500 ml of boiled water at 50 degrees a day, and continue to use the product to change. 2. After taking hormonal drugs, wearing LACA will make you gain weight, the principle is the same as eating diet pills. Hormone damages the liver and kidneys, leading to an imbalance in the organs and poor metabolism. 4. People with hard fat will gain weight, and they will expand and contract through friction. 6. The spleen and stomach were not good before, but after using the product, the function of the spleen and stomach is good, and the food intake is obviously increased. 8. In a short period of time, the emotions and pressure of stasis are in the body, and it is easy to gain weight!
Custom message
Chat Online
Chat Online
Chat Online inputting...
Thank you for your question. At present, there are a large number of inquiries and may not be able to reply to you in time. You can directly contact the email: info@ladymate.com
Sign in with: